MAUDE Adverse Event Report: 105"ADMIN SET 20DP W/FILTER 2YSITES CLMP; INTRAVASCULAR ADMINISTRATION SET

105"ADMIN SET 20DP W/FILTER 2YSITES CLMP; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a trend review was performed for the provided model and lot number related to this failure mode were found in a 12-month period.Additionally, no complaints related to this failure mode were found in a 12-month period.Samples for the reported failure mode was requested since the crack area was not identified in the description of the report of the failure mode.No samples were received, therefore, no investigation could be performed.No preventive and corrective actions required since the failure mode could not be confirmed.We will continue to monitor our customer feedback processes for any similar incidences, implement any corrective actions as appropriate.
 
Event or Problem Description
It was reported 105"admin set 20dp w/filter 2ysites clmp was cracked, causing leakage.The following information was provided by the initial reporter: "set is cracked and leaking.The crack is not evident when bag is primed or when first hung and pump started.Typically occurs after the infusion has been running for a little while.".

Brand Name
105"ADMIN SET 20DP W/FILTER 2YSITES CLMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12478187
Report Number9616066-2021-52051
Device Sequence Number4263935
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2023
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number20077554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1